MAUDE Adverse Event Report: DEMETECH CORPORATION DEMEDIOX; ABSORBABLE POLYDIOXANONE SURGICAL SUTURE

DEMETECH CORPORATION DEMEDIOX; ABSORBABLE POLYDIOXANONE SURGICAL SUTURE
Model Number PX2X783090A16MB
Medical Device Problem Codes Break (1069); Material Fragmentation (1261); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Nodule (4551)
Date of Event 12/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
January 25th 2024, hcp reported that the patient had pdo threads implanted on (b)(6) 2023.According to the hcp, the patient experienced thread poking under the skin at the endpoint.On the follow up appointment on (b)(6) 2023, hcp reported having removed one piece of broken pdo threads located on the right side of the patient's face.Medical advice from the medical director was offered but the hcp declined.February 7th, 2024, after conducting a follow up contact with the practice manager, it was confirmed that the patient is in good condition.
 
Additional Manufacturer Narrative
Udi related data quality updates only this report represents a correction to a previously submitted mdr 3007895168-2024-00002 brand name: demediox.Version or model: px2x783090a16mb.Company name: demetech corporation.Primary di number: (b)(6).Device description: absorbable polydioxanone surgical suture.Fda premarket submission number: k082097.
 
Event or Problem Description
(b)(6) 2024, hcp reported that the patient had pdo threads implanted on (b)(6) 2023.According to the hcp, the patient experienced thread poking under the skin at the endpoint.On the follow up appointment on (b)(6) 2023, hcp reported having removed one piece of broken pdo threads located on the right side of the patient's face.Medical advice from the medical director was offered but the hcp declined.(b)(6) 2024, after conducting a follow up contact with the practice manager, it was confirmed that the patient is in good condition.

Brand Name
DEMEDIOX
Common Device Name
ABSORBABLE POLYDIOXANONE SURGICAL SUTURE
Manufacturer (Section D)
DEMETECH CORPORATION
5980 miami lakes dr
miami lakes FL 33014
Manufacturer (Section G)
ECTODERMA DBA COSMOFRANCE
2121 sw 3rd ave ste 500
miami FL 33129
MDR Report Key18767938
Report Number3007895168-2024-00002
Device Sequence Number7907062
Product Code NEW
UDI-Device Identifier10652927777489
UDI-Public10652927777489
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K082097
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2025
Device Model NumberPX2X783090A16MB
Device Lot NumberL107-22
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2024
Supplement Date Received by Manufacturer01/25/2024
Initial Report FDA Received Date02/23/2024
Supplement Report FDA Received Date11/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale